# SDR TIMA20160509008

- Difficulty date: May 9, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N218SL
- Make and model: Beech 1900C
- Aircraft serial: UC113
- Aircraft time: 18,947 hours, 20,720 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

3 TO 4 MINUTES AFTER LEVEL OFF AT FL230 THE RT WINDSHIELD INNER PLY DEVELOPED MULTIPLE CRACKS.  PILOT LANDED AT THE NEAREST SUITABLE AIRFIELD.  DESCENT & LANDING WAS UNEVENTFUL.
